# SDR CALA9900104

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CEILING EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM ROW 23 TO TAIL SECTION.  MAINTENANCE FOUND WIRING TO BATTERY POWER PACKS BROKEN.  THE WIRING WAS REPAIRED AND OPERATION OF THE LIGHTS CHECKED GOOD IAW MM 33-50-0.
